# SDR HEEA123849

- Difficulty date: March 16, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N892PH
- Make and model: Skrsky S92A
- Aircraft serial: 920038
- Aircraft time: 1,806 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9255204112041
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IFR FLIGHT, WHILE LEVEL AT 6000 FT,  NR 2 ENGINE FIRE WARNING ACTIVATED.  BEFORE EMERGENCY PROCEDURE STARTED, LIGHT AND AUDIO EXTINGUISHED.  RETURNED TO DEPARTURE AND NR 2 ENGINE FIRE WARNING ACTIVATED BRIEFLY AGAIN.  MX REPLACING RT NR 2 FIRE DETECTOR AND HARNESS.
